Institute of Information Theory and Automation

You are here

Publication details

General Chebyshev type inequalities for universal integral

Journal Article

Agahi H., Mesiar Radko, Ouyang Y., Pap E., Štrboja M.

serial: Information Sciences vol.187, 1 (2012), p. 171-178

research: CEZ:AV0Z10750506

project(s): GAP402/11/0378, GA ČR

keywords: Universal integral, Chebyshev’s inequality, Minkowski’s inequality, Seminormed fuzzy integral

preview: Download

abstract (eng):

A new inequality for the universal integral on abstract spaces is obtained in a rather general form. As two corollaries, Minkowski’s and Chebyshev’s type inequalities for the universal integral are obtained. The main results of this paper generalize some previous results obtained for special fuzzy integrals, e.g., Choquet and Sugeno integrals. Furthermore, related inequalities for seminormed integral are obtained.


bocek: 2012-12-21 16:10